# SDR 07FDEA02530

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 54,481 hours, 13,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT BILGE AREA AT LONGERON 51R BETWEEN STA 1139 AND STA 1159, FOUND CORROSION.   [08-06-07]   REMOVED AND REPLACED WITH NEW LONGERON AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
